# SDR U30A200100004

- Difficulty date: December 31, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 54 hours, 19 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 4140
- Condition: Faulty
- Location: T/E Flap
- Part time: 54 hours, 19 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING REVEALED NR 2 SLAT FLAP CONTROL COMPUTER (SFCC) FAULTED.  REPLACED NR 2 SFCC PER AMM 27-51-34-401 AND PERFORMED TEST PER AMM 27-54-00-210, OPS CHECK OK.
